# SDR DALA13050580666

- Difficulty date: July 11, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 73,709 hours, 33,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 1600 / BETWEEN S27-28L GOUGED AND DENTED.   REPAIRED IAW ERA 516903-14.  TRIMMED DAMAGED AREA OF SKIN IAW SRM 53-00-01.  MADE INSURANCE CUT AND FABRICATED REPAIR.  TREATED AND PAINTED REPAIR IAW SRM 53-00-01.
